# SDR YENA20160323251

- Difficulty date: March 23, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 58,285 hours, 20,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 056431
- Condition: Failed
- Location: Emergency Lights
- Part time: 35,827 hours, 12,681 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EPSU BATTERY FAULT.   R & R FWD EPSU BATTERY IAW AMM 33-51-38.  OPS CHECKED NORMAL.
